# SDR CA990223010

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320D2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Tube
- Part number: 229550
- Condition: Misinstalled
- Location: Carburetor
- Component: Precision, MA4SPA
- Stage of operation: CR
- Nature of condition: W
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT NOTICED THROTTLE MOVEMENT WAS OBSTRUCTED.  THE AIRCRAFT LANDED SAFELY.  ON THE GROUND, THE THROTTLE OPERATION WAS NORMAL.  ON REMOVAL OF THE AIR INTAKE, MAINTENANCE PERSONNEL FOUND THE PUMP DISCHARGE TUBE ASSEMBLY SITTING ON THE CARBURETOR AIR BOX.  IT APPEARED TO BE A MANUFACTURER'S DEFECT, WHERE THE TUBE WAS NOT SECURED PROPERLY.   AFTER COMING ADRIFT,THE TUBE MUST HAVE FLOATED UP AND RESTRICTED THE CARBURETOR OPERATION.  THIS CAME ON A RE-MANUFACTURED ENGINE FROM LYCOMING AND WAS IN OPERATION FOR ONLY 52 HOURS.
